# SDR CA960110512

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393222
- Condition: Shattered
- Location: Captains
- Part time: 2,867 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)CAPTAINS WINDSHIELD SHATTERED AT 27,000 FEET.
